# SDR C2XA10TY187

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 20,380 hours, 10,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BURN MARK 20 INCHES AFT OF FORWARD JACK POINT PAD AND LS DAMAGE BETWEEN FRAME 26 AND 27 ON STRINGER 17L.  CUT OUT DAMAGE, FABRICATED DOUBLER AND FILLER. INSTALLED, PRIMED AND PAINTED IAW ETD2010-145/11244 AND 135/145 SRM 53-22-01.
